On medication and getting fatter!

Reply

Old 04-22-2010, 06:17 PM
  #1  
FitDay Member
Thread Starter
 
Join Date: Apr 2010
Posts: 1
Lightbulb On medication and getting fatter!

Hi! I am on medication for high blood pressure, cholesterol and fibromyalgia. I am watching eveything I eat and exercising, but I cannot control my weight. I have decided that I am going to pump up my exercising today. Any suggestions?
gimme0410 is offline  
Reply With Quote
Old 04-22-2010, 07:12 PM
  #2  
FitDay Member
 
Join Date: Apr 2010
Posts: 1
Default

I'm currently taking Savella for fibromyalgia. My doctor says it's weight neutral, which means it shouldn't make you gain or lose. I've only been on it a few weeks and I'm feeling better, and so far haven't noticed anything with my weight. I know that everything that was prescribed for my fibromyalgia before this (including Wellbutrin) made me gain weight. Sometimes it's really hard to fight against drugs that cause weight gain. I'm still trying to lose the weight I gained on Wellbutrin, which makes most people lose weight. Figures I'd be one of the gainers..... anyhoo, hope the extra exercise helps with the problem. I know how frustrating it is.
bamagirl150 is offline  
Reply With Quote

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Thread Tools
Search this Thread
Display Modes

Contact Us Archive Advertising Cookie Policy Privacy Statement Terms of Service